Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions

Document Type: Original Article

Authors

1 Department of Mathematics, SASTRA Deemed University, Thanjavur-613 401, India.

2 Department of Mathematics, SASTRA Deemed University,Thanjavur-613 401, India.

3 P.G. and Research Department of Mathematics, Periyar E.V.R. College (Autonomous),Tiruchirappalli{620 023, India.

Abstract

In this article, the notion of Randomness of Lacunary statistical acceleration convergence of χ3 over p-metric spaces de ned by a sequence of Orlicz has been introduced and some theorems related to that concept have been established using four-dimensional matrix transformations. Author's construction with new de finitions and also a new statement of theorems of proofs are formulated. 

Keywords


[1] A. J. Datta, A. Esi, B.C. Tripathy, Statistically convergent triple sequence spaces de ned by Orlicz function, J.
Math. Anal., 4(2) (2013), 16-22.

[2] S. Debnath, B. Sarma, B.C. Das, Some generalized triple sequence spaces of real numbers, J. Nonlinear Anal
Optimiz., 6(1) (2015), 71-79.

[3] A. Esi, On some triple almost lacunary sequence spaces de ned by Orlicz functions, Research, and Reviews: Discrete
Mathematical Structures, 1(2) (2014), 16-25.

[4] A. Esi, M. Necdet Catalbas, Almost convergence of triple sequences, Global J. Math. Anal., 2(1) (2014), 6-10.

[5] A. Esi, E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math.
Inf. Sci., 9 (5) (2015), 2529-2534.

[6] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.

[7] A. Sahiner, M. Gurdal, F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math.,
8(2) (2007), 49-55.

[8] A. Sahiner, B.C. Tripathy, Some I related properties of triple sequences, Selcuk J. Appl. Math., 9(2) (2008),
9-18. 

[9] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly,
66 (1959), 361-375.

[10] N. Subramanian, A. Esi, The generalized tripled difference of χ3 sequence spaces, Global J. Math. Anal., 3(2)
(2015), 54-60.